Higher syzygies of surfaces with numerically trivial canonical bundle

This is a preview of subscription content, access via your institution.


  1. 1.

    Aprodu, M., Farkas, G.: The Green conjecture for smooth curves lying on arbitrary K3 surfaces. Compos. Math. 147, 211–226 (2011)

    Article  Google Scholar 

  2. 2.

    Aprodu, M., Nagel, J.: Koszul cohomology and algebraic geometry. In: University Lecture Series, vol. 52. AMS (2010)

  3. 3.

    Barth, W. Abelian surfaces with \((1,2)\)-polarization. In: Algebraic Geometry, Sendai, 1985, Advanced Studies in Pure Mathematics, vol. 10, pp. 41–84. North-Holland, Amsterdam (1987)

  4. 4.

    Beauville, A.: Complex Algebraic Surfaces, LMS Student Texts, vol. 34, p. 144. Cambridge University Press, Cambridge (1983)

    Google Scholar 

  5. 5.

    Buium, A.: Sur le nombre de Picard des revêtements doubles des surfaces algébriques. C. R. Acad. Sci. Paris Sér. I Math. 296, 361–364 (1983)

    MathSciNet  MATH  Google Scholar 

  6. 6.

    Camere, C.: About the stability of the tangent bundle of \({\mathbb{P}}^n\) restricted to a surface. Math. Z. 271(1–2), 499–507 (2012)

    MathSciNet  Article  Google Scholar 

  7. 7.

    Ein, L., Lazarsfeld, R.: Syzygies and Koszul cohomology of smooth projective varieties of arbitrary dimension. Invent. Math. 111(1), 51–67 (1993)

    MathSciNet  Article  Google Scholar 

  8. 8.

    Ein, L., Lazarsfeld, R.: Syzygies of projective varieties of large degree: recent progress and open problems. In: Algebraic Geometry: Salt Lake City 2015. Proceedings of Symposia in Pure Mathematics, vol. 97, pp 223–242. American Mathematical Society, Providence, RI (2018)

  9. 9.

    Eisenbud, D.: The Geometry of Syzygies, Graduate Texts in Mathematics, vol. 229. Springer, New York (2005)

    Google Scholar 

  10. 10.

    Gallego, F.J., Purnaprajna, B.P.: Vanishing theorems and syzygies for K3 surfaces and Fano varieties. J. Pure Appl. Algebra 146(3), 251–265 (2000)

    MathSciNet  Article  Google Scholar 

  11. 11.

    Green, M.: Koszul cohomology and the geometry of projective varieties. J. Differ. Geom. 19(1), 125–171 (1984)

    MathSciNet  Article  Google Scholar 

  12. 12.

    Green, M.: Koszul cohomology and the geometry of projective varieties II. J. Differ. Geom. 20(1), 279–289 (1984)

    MathSciNet  Article  Google Scholar 

  13. 13.

    Green, M., Lazarsfeld, R.: On the projective normality of complete linear series on an algebraic curve. Invent. Math. 83(1), 73–90 (1986)

    MathSciNet  Article  Google Scholar 

  14. 14.

    Green, M., Lazarsfeld, R.: Special divisors on curves on a K3 surface. Invent. Math. 89(2,), 357–370 (1987)

    MathSciNet  Article  Google Scholar 

  15. 15.

    Green, M., Lazarsfeld, R.: Some results on the syzygies of finite sets and algebraic curves. Compos. Math. 67(3), 301–314 (1988)

    MathSciNet  MATH  Google Scholar 

  16. 16.

    Gruson, L., Lazarsfeld, R., Peskine, C.: On a theorem of Castelnuovo, and the equations defining space curves. Invent. Math. 72, 491–506 (1983)

    MathSciNet  Article  Google Scholar 

  17. 17.

    Ito, A.: A remark on higher syzygies on abelian surfaces. Commun. Algebra. (2018). https://doi.org/10.1080/00927872.2018.1464172

  18. 18.

    Knutsen, A.L.: On \(k\)th-order embeddings of K3 surfaces and Enriques surfaces. Manuscr. Math. 104(2), 211–237 (2001)

    Article  Google Scholar 

  19. 19.

    Knutsen, A.L., Lopez, A.F.: Brill-Noether theory of curves on Enriques surfaces II: the Clifford index. Manuscr. Math. 147(1–2), 193–237 (2015)

    MathSciNet  Article  Google Scholar 

  20. 20.

    Knutsen, A.L., Syzdek, W., Szemberg, T.: Moving curves and Seshadri constants. Math. Res. Lett. 16(4), 711–719 (2009)

    MathSciNet  Article  Google Scholar 

  21. 21.

    Küronya, A., Lozovanu, V.: A Reider-type theorem for higher syzygies on abelian surfaces (2015). arXiv:1509.08621

  22. 22.

    Saint-Donat, B.: Projective models of \(K-3\) surfaces. Am. J. Math. 96, 602–639 (1974)

    MathSciNet  Article  Google Scholar 

  23. 23.

    Serrano, F.: Extension of morphisms defined on a divisor. Math. Ann. 277, 395–413 (1987)

    MathSciNet  Article  Google Scholar 

  24. 24.

    Voisin, C.: Green’s generic syzygy conjecture for curves of even genus lying on a K3 surface. J. Eur. Math. Soc. (JEMS) 4(4), 363–404 (2002). https://doi.org/10.1007/s100970200042

    MathSciNet  Article  MATH  Google Scholar 

  25. 25.

    Voisin, C.: Green’s canonical syzygy conjecture for generic curves of odd genus. Compos. Math. 141(5), 1163–1190 (2005). https://doi.org/10.1112/S0010437X05001387

    MathSciNet  Article  MATH  Google Scholar 

Download references


We are grateful to Giuseppe Pareschi, Angelo Lopez, Klaus Hulek, Gavril Farkas, and Andreas Leopold Knutsen for helpful conversations. We would also like to thank the anonymous referee for providing helpful comments and suggestions. The first author was supported by the Grant IRTG 1800 of the DFG.

Author information



Corresponding author

Correspondence to Alex Küronya.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Agostini, D., Küronya, A. & Lozovanu, V. Higher syzygies of surfaces with numerically trivial canonical bundle. Math. Z. 293, 1071–1084 (2019). https://doi.org/10.1007/s00209-018-2220-0

Download citation